Your Cart

Your cart is empty

Home  >  Volume 46 (May, 2018)

43. MECHANISTIC DERIVATION OF WKB CONNECTION FORMULAS by M. I. Lateef, S.O. Sedara and L.O. Abdulfatai Volume 46 (May, 2018 Issue), pp313 – 322
Sale price: $5.00
Quantity:

MECHANISTIC DERIVATION OF WKB CONNECTION FORMULAS

M. I. Lateef,  S.O. Sedara and  L.O. Abdulfatai

Department of Physics, University of Ibadan, Ibadan, Nigeria.

Department of Physics and Electronics, Adekunle Ajasin University, Ondo State, Nigeria 2.

Department of Physics, Federal University of Agriculture, Abeokuta, Ogun State, Nigeria 3.

Abstract

This paper presents a full mechanistic derivation of connection formulas. The connection formulas are used at a point, singular point, (E=V and X=a) of inapplicability of WKB method to join the non-classical region (E<V and X>a) and the classical region (E>V and X<a) at this very point smoothly by assuming the inapplicability region to be very small and also a linear variation of the potential.

Keywords: WKB approximation, good path, Stoke’s region, singular point, Wronskian, connection formula.

click here to download full Abstract
Close
Loading...